| Catalog Number |
C-PPD-850-WCE-IMH |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/14/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
It was reported that during preparation for the procedure, the metallic guide was flaking off part of the fuhrman pleural/pneumopericardia drainage set.The physician noted there was some green painting peeling off when the guide was on the drainage tube.A new device was used for drainage on the patient.There was no patient contact or injury.